Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Correction to the paper ``On the zeros of polynomials over division rings''


Authors: B. Gordon and T. S. Motzkin
Journal: Trans. Amer. Math. Soc. 122 (1966), 547
MSC: Primary 12.10; Secondary 16.46
Original Article: Trans. Amer. Math. Soc. 122 (1966), 547.
MathSciNet review: 0195854
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12.10, 16.46

Retrieve articles in all journals with MSC: 12.10, 16.46


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0195854-5
PII: S 0002-9947(1966)0195854-5
Article copyright: © Copyright 1966 American Mathematical Society